Menu

Javascript is not activated in your browser. This website needs javascript activated to work properly.
You are here

Late Ordovician polychaetaspid polychaete annelids from the type Cincinnatian region, U.S.A.

Author:
  • Mats Eriksson
Publishing year: 2003
Language: English
Pages: 289-293
Volume: 17
Document type: Book chapter
Publisher: Instituto Superior de Correlación Geológica (INSUGEO)

Keywords

  • Geology

Other

Published
  • ISSN: 1514-4186
Mats Eriksson
E-mail: mats [dot] eriksson [at] geol [dot] lu [dot] se

Professor

Lithosphere and Biosphere Science

+46 46 222 96 02

16